Colorado, 2011High Wind in Colorado, February 26, 2011
February 26, 2011 · NWS PUB · 3 events in 3 counties and zones
Huerfano and Las Animas Counties.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Measured winds in excess of 60 mph were noted over portions of Pueblo...Huerfano and Las Animas Counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Feb 26, 4:42 AM MST, 6 hours 18 minutes earlier.
Area forecast discussion, Feb 26, 4:42 AM MST, 6 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
442 AM MST SAT FEB 26 2011
.SHORT TERM...
(TODAY AND TONIGHT)
CURRENTLY...SURFACE PRESSURE CONTINUES TO FALL IN THE MODIFIED
ARCTIC AIR MASS OVER THE HIGH PLAINS...SIGNALING THE BEGINNING OF
THE RETREAT OF THE COLD AIR OVER EASTERN COLORADO. LATEST MESONET
OBS EARLY THIS MORNING SUGGEST HIGHER TERRAIN FROM PUEBLO SOUTH TO
RATON PASS HAS MIXED OUT...WITH STRATUS CLEARING AND TEMPS JUMPING
INTO THE 40S. STARTING TO SEE HIGHER ELEVATIONS OF EL PASO COUNTY
MIX AS WELL...WITH KMNH AND KCOS LOSING THEIR STRATUS AND WARMING
INTO THE LOWER 30S. LOWER CLOUDS AND SOME PATCHY FOG WILL LINGER
THROUGH SUNRISE MAINLY ALONG AND NORTH OF THE THE ARKANSAS RIVER
FROM PUEBLO EASTWARD...THOUGH EVEN THESE AREAS WILL MIX FAIRLY
QUICKLY BY MIDDAY. FARTHER WEST...LIGHT TO MODERATE SNOW CONTINUES
ALONG THE CONTINENTAL DIVIDE...AS MOIST SOUTHWESTERLY FLOW PERSISTS.
FEW SPILL-OVER SNOW SHOWERS NOTED ALONG THE CREST OF THE NORTHERN
SANGRES...THOUGH EXPECT INCREASING DOWNSLOPE WINDS TO END MOST OF
THE PRECIP BY MID-MORNING.
TODAY...KEPT THE WINTER WEATHER HIGHLIGHTS INTACT FOR THE CENTRAL
AND SOUTHWEST MOUNTAINS...THOUGH SNOW MAY BECOME FAIRLY INTERMITTENT
FOR A TIME LATE THIS AFTERNOON AND EVENING. APPEARS HEAVIEST SNOW
DURING THE DAY WILL BE OVER THE CENTRAL MOUNTAINS...AS TAIL END OF
WEAK SHORTWAVE ENERGY MOVES THROUGH NORTHERN COLORADO. FARTHER
EAST...SOME MINOR SNOW SHOWERS MAY BE POSSIBLER OVER THE HIGHER
PEAKS...THOUGH MAIN CONCERN IS INCREASING DOWNSLOPE WINDS IN THE LEE
OF THE SANGRES/SOUTHERN I-25 CORRIDOR. HAVE ALREADY SEEN SOME GUSTS
OVER 40 MPH THIS MORNING AROUND WALSENBURG...WITH WIND SIGNATURE
INCREASING ON KPUX RADAR NEAR THE SPANISH PEAKS. STILL NOT A GREAT
MOUNTAIN WAVE SET-UP AS SHEAR IS FAIRLY SUBSTANTIAL...THOUGH SIMPLE
MIXING WILL BOOST GUSTS INTO THE 50-60 KNOT RANGE OVER EXPOSED
TERRAIN THIS AFTERNOON. HELD OFF ON A HIGH WIND WARNING FOR NOW AND
WILL CONTINUE TO MONITOR. OVER THE PLAINS...EXPECT COLD AIR TO
RETREAT WELL NORTHEAST OF THE AREA DURING THE AFTERNOON AS GUSTY
SOUTHWEST WINDS SPREAD EASTWARD FROM THE MOUNTAINS/I-25 CORRIDOR.
MESONET DEWPOINTS ALREADY IN THE SINGLE DIGITS ALONG I-25...AND WITH
THE DRY AIR SPREADING EAST ALONG THE NM BORDER BY AFTERNOON...EXPECT
SOUTHERN TIER OF COUNTIES FROM KTAD TO KSPD TO REACH CRITICAL FIRE
WEATHER CRITERIA...THUS WILL ISSUE A RED FLAG WARNING WITH LATEST
SET OF GRIDS. MAX TEMP GRID LOOKS OK...MAY BE A LITTLE ON THE COOL
SIDE IF WE LOSE THE STRATUS QUICKLY AROUND KPUB.
TONIGHT...NAM KEEPS SOME LIGHT SNOW GOING ALONG THE DIVIDE MUCH OF
THE NIGHT...WHILE GFS SUGGESTS A DRY PERIOD FROM 06Z-12Z. WITH WIND
CONTINUING TO HOWL ABOVE TIMBERLINE...WILL KEEP HIGHLIGHTS
GOING...THOUGH WILL TRY TO MENTION A LULL IN THE PRECIP IN THE
TEXT. REMAINDER OF THE AREA LOOKS BREEZY AND MILD AS LEE TROUGH
DEEPENS OVER THE PLAINS. --PETERSEN
.LONG TERM...
(SUNDAY THROUGH FRIDAY)
...SNOW WINDS DOWN OVER THE DIVIDE SUNDAY NIGHT....
...SOME SPOTTY SNOW FOR THE PLAINS LATE SUNDAY...
SHOULD SEE THE EXTENDED PERIOD OF MODERATE SNOW COMING TO AN
END OVER THE CONTINENTAL DIVIDE SUNDAY EVENING...AS THE UPPER LOW
TRACKS FIRST THROUGH N NM AND THEN ON TO THE PANHANDLES SUNDAY NIGHT.
WILL CLEAR FIRST OVER THE SW MTNS...BUT LINGER A BIT OVER THE
SAWATCH AND LAKE COUNTY SUN NIGHT. SHOULD CLEAR UP PRETTY WELL BY
MON MORN. MODELS NOW IN GOOD AGREEMENT WITH THE COLD FRONT RAPIDLY MOVING
THROUGH ERN CO LATE SUN AFTERNOON THROUGH SUN EVENING. WILL
LIKELY SEE SOME BANDED PRECIP...STARTING FIRST AS RAIN OVR THE
PLAINS...BUT TURNING TO SNOW SUN EVE AS TEMPS FALL BACK INTO THE 30S.
CAN NOT RULE OUT SOME LOCAL ACCUMS OF AN INCH OR SO...PRETTY MUCH
ANYWHERE OVER THE PLAINS...ALTHOUGH LATEST RUNS TAKE THE BEST LLVL
FORCING WITH THE FRONT A BIT FURTHER TO THE E...WITH THE THE BEST
SHOT OF PRECIP ALONG A LINE FROM KLIC TO KLHX TO 50E KTAD. THE
PALMER DVD COULD ALSO SEE A BRIEF SHOT OF HEAVY RAIN TURNING TO
SNOW...AND WITH WINDS GUSTING IN THE 30-40 KT RANGE...COULD CREATE
SOME LOCALLY HAZARDOUS CONDITIONS ESPECIALLY EARLY SUN EVE. FRONT
MOVES THROUGH QUICKLY AND CLEARING WILL BE WIDESPREAD AFTER 06Z MON.
MON THROUGH WED PERIOD LOOKS QUITE TRANQUIL WITH ZONAL FLOW
BOOSTING TEMPS BACK ABOVE CLIMO FOR MOST OF THE AREA. GUIDANCE FOR MON
SEEMS A BIT WARM WITH H7 TEMPS STILL STRUGGLING TO REBOUND ABOVE 0
DEG...SO KEPT MAXT ON THE LOW SIDE OF GUIDANCE THAT
DAY...OTHERWISE THE MIDDLE OF THE WEEK LOOKS COMFORTABLE. NEXT
SYSTEM IN THE STRENGTHENING ZONAL FLOW OVR THE NRN ROCKIES ARRIVES
LATE WED...WITH MORE SNOW LIKELY FOR THE CENTRAL MTNS THROUGH THE
END OF THE WEEK. GFS HINTS AT ANOTHER ROBUST COLD FRONT MOVING
THROUGH THE PLAINS LATE FRI...WITH TEMPS FALLING BACK BELOW CLIMO
BY THE END OF THE WEEK. ROSE
&&
.AVIATION...
.STILL SOME STRATUS AND FOG LINGERING ALONG THE ARKANSAS
RIVER AND JUST SOUTH OF KCOS EARLY THIS MORNING...THOUGH EXPECT CIGS
TO LIFT MOST AREAS SHORTLY AFTER SUNRISE. FOR KCOS...FOG AND STRATUS
HAVE LIFTED AT THE AIRPORT...THOUGH THERE MAY BE SOME PATCHY IFR
CIGS NEAR THE HIGHER TERRAIN THROUGH SUNRISE. AT KPUB...STILL IFR
THROUGH AROUND 13Z...WITH A QUICK TRANSITION TO VFR BY MID-MORNING.
EXPECT ALL OF THE EASTERN PLAINS...INCLUDING KPUB AND KCOS TO BE VFR
THIS AFTERNOON AND OVERNIGHT...WITH GUSTY (G30-40KT) SOUTHWEST WINDS
FROM 17Z-02Z. VFR CONDITIONS WITH STRONG WEST WINDS EXPECT AT KALS
TODAY AND TONIGHT...WHILE THE HIGHER TERRAIN ALONG THE CONTINENTAL
DIVIDE REMAINS SOLID IFR DUE TO CLOUDS AND SNOW.
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 5 PM MST SUNDAY FOR COZ059-061-066-
067.
WINTER STORM WARNING UNTIL 5 PM MST SUNDAY FOR COZ058-060-068.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS
EVENING FOR COZ230-233-237.
&&
10/44
Hazardous weather outlook, Feb 26, 6:53 AM MST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
653 AM MST SAT FEB 26 2011
COZ058>089-093>099-271400-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
653 AM MST SAT FEB 26 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...TODAY AND TONIGHT
PERIODS OF MODERATE TO HEAVY SNOW WILL CONTINUE OVER THE CENTRAL AND
SOUTHWEST MOUNTAINS TODAY...WITH THE SNOW BECOMING INTERMITTENT AND
LIGHT THIS EVENING AND OVERNIGHT. THE HEAVIEST SNOW WILL FALL OVER
THE CENTRAL MOUNTAINS...WHERE 3 TO 6 INCHES OF SNOWFALL IS
LIKELY OVER HIGHER WEST FACING SLOPES. SNOWFALL WILL BE LIGHTER OVER
THE SAN JUAN MOUNTAINS AND THE LOWER SLOPES OF THE CENTRAL AND
SOUTHWEST MOUNTAINS...WHERE 2 TO 4 INCHES IS LIKELY.
TONIGHT...SNOWFALL AMOUNTS WILL BE LIGHT...GENERALLY LESS THAN 2
INCHES OVER MAINLY THE HIGHER PEAKS OF THE SAWATCH AND LA GARITA
MOUNTAINS. STRONG WINDS WILL CONTINUE OVERNIGHT ACROSS MOST OF THE
HIGHER TERRAIN...WITH EXTENSIVE BLOWING AND DRIFTING SNOW
CONTINUING.
STRONG AND GUSTY WEST WINDS WILL DEVELOP OVER MOST OF THE EASTERN
MOUNTAINS AND INTERSTATE 25 CORRIDOR TODAY...WITH GUSTS OF 50 TO 60
MPH POSSIBLE...ESPECIALLY IN USUALLY WIND PRONE AREAS SUCH AS
WALSENBURG AND LA VETA.
OVER BACA AND LAS ANIMAS COUNTIES...THE COMBINATION OF STRONG WEST
TO SOUTHWEST WINDS...GUSTING TO 40 MPH AT TIMES...ALONG WITH VERY
LOW RELATIVE HUMIDITY...WILL CREATE CONDITIONS FAVORABLE FOR EXTREME
FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
AS AN UPPER LEVEL LOW PRESSURE SYSTEM TRACKS THROUGH NORTHERN NEW
MEXICO ON SUNDAY...SNOW WILL AGAIN BECOME MODERATE TO HEAVY OVER
THE CONTINENTAL DIVIDE. AN ADDITIONAL 3 TO 8 INCHES OF SNOW WILL BE
POSSIBLE THROUGH SUNDAY EVENING.
EAST OF THE DIVIDE...SOME SPOTTY LIGHT ACCUMULATIONS...GENERALLY
LESS THAN TWO INCHES...WILL BE POSSIBLE SUNDAY EVENING. PORTIONS OF
TELLER COUNTY AND NORTHERN EL PASO COUNTY COULD SEE SOME HEAVIER
ACCUMULATIONS LATE SUNDAY AFTERNOON OR EVENING AS A COLD FRONT
MOVES THROUGH EASTERN COLORADO. PRECIPITATION WILL BEGIN AS RAIN
SUNDAY AFTERNOON FOR ELEVATIONS BELOW 7000 FEET...BUT SHOULD
SWITCH OVER TO ALL SNOW BY SUNDAY EVENING. IN ADDITION...GUSTY
NORTH WINDS MAY RESULT IN SOME BLOWING AND DRIFTING SNOW AND THE
POTENTIAL FOR HAZARDOUS TRAVEL CONDITIONS....PARTICULARLY OVER
HIGHWAY 24 AND INTERSTATE 25 NORTH OF COLORADO SPRINGS.
ACCUMULATING SNOW WILL RETURN TO THE CENTRAL MOUNTAINS LATE
WEDNESDAY INTO THURSDAY. SIGNIFICANT ACCUMULATIONS WILL BE
POSSIBLE...PARTICULARLY FOR THE HIGHER ELEVATIONS ALONG THE
CONTINENTAL DIVIDE.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS THE CENTRAL AND SOUTHWEST MOUNTAINS TODAY AND
TONIGHT.
10/44
In the hours before
Local storm report, Feb 26, 8:31 AM MST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
831 AM MST SAT FEB 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 AM SNOW 1 SSE WOLF CREEK PASS 37.47N 106.79W
02/26/2011 M23.0 INCH MINERAL CO PUBLIC
24 HOUR TOTAL. MONARCH SKI AREA
0726 AM SNOW 1 NNW MONARCH PASS 38.51N 106.33W
02/26/2011 M16.0 INCH CHAFFEE CO PUBLIC
24 HOUR TOTAL. MONARCH SKI AREA
0728 AM SNOW N MAYSVILLE 38.54N 106.22W
02/26/2011 M6.5 INCH CHAFFEE CO TRAINED SPOTTER
STORM TOTAL.
&&
PCIOFFILocal storm report, Feb 26, 9:51 AM MST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
951 AM MST SAT FEB 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM NON-TSTM WND GST 3 N PUEBLO RESERVOIR 38.30N 104.75W
02/26/2011 M58 MPH PUEBLO CO NWS EMPLOYEE
&&
PCIOFFISpecial weather statement, Feb 26, 9:57 AM MST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
957 AM MST SAT FEB 26 2011
COZ084>088-270000-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING THE CITIES OF...BLACK FOREST...AIR FORCE ACADEMY...
COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD
957 AM MST SAT FEB 26 2011
...WINDY CONDITIONS ALONG THE INTERSTATE 25 CORRIDOR...
WESTERLY WINDS OF 35-40 MPH WITH GUSTS TO AROUND 60 MPH HAVE BEEN
REPORTED IN AND AROUND THE INTERSTATE 25 CORRIDOR. THESE WINDS
WILL CONTINUE THROUGH 5PM THIS EVENING.
EXTREME CAUTION SHOULD BE USED WHILE TRAVELING ALONG THE
INTERSTATE AND OTHER ROADWAYS DURING THIS WIND EVENT. THOSE
OPERATING HIGH PROFILE VEHICLES SHOULD TAKE EXTRA CARE AS STRONG
CROSS WINDS ACROSS ROADWAYS ARE POSSIBLE.
Special weather statement, Feb 26, 10:12 AM MST, 48 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
1012 AM MST SAT FEB 26 2011
COZ084>088-270030-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING THE CITIES OF...BLACK FOREST...AIR FORCE ACADEMY...
COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD
1012 AM MST SAT FEB 26 2011
...WINDY CONDITIONS ALONG THE INTERSTATE 25 CORRIDOR...
WESTERLY WINDS OF 35 TO 40 MPH WITH GUSTS TO AROUND 60 MPH HAVE
BEEN REPORTED IN AND AROUND THE INTERSTATE 25 CORRIDOR. THESE
WINDS WILL CONTINUE THROUGH 5 PM THIS EVENING.
EXTREME CAUTION SHOULD BE USED WHILE TRAVELING ALONG THE
INTERSTATE AND OTHER ROADWAYS DURING THIS WIND EVENT. THOSE
OPERATING HIGH PROFILE VEHICLES SHOULD TAKE EXTRA CARE AS STRONG
CROSS WINDS ACROSS ROADWAYS ARE POSSIBLE.
PJC
High Wind, Pueblo Vicinity / Pueblo County Below 6300 Ft
- When
- February 26, 11:00 AM MST to 2:00 PM MST
- Where
- Pueblo Vicinity / Pueblo County Below 6300 Ft forecast zone
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 38.173, -104.513 (the zone’s center; the record gives no point)
High Wind, Walsenburg Vicinity / Upper Huerfano River Basin Below 7500 Ft
- When
- February 26, 11:00 AM MST to 2:00 PM MST
- Where
- Walsenburg Vicinity / Upper Huerfano River Basin Below 7500 Ft forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 37.685, -104.961 (the zone’s center; the record gives no point)
High Wind, Trinidad Vicinity / Lower Huerfano River Basin & Western Las Animas County Below 7500 Ft
- When
- February 26, 12:00 PM MST to 2:00 PM MST
- Where
- Trinidad Vicinity / Lower Huerfano River Basin & Western Las Animas County Below 7500 Ft forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.316, -104.039 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dense Fog in Kansas, February 26 to 27, 2011$50,000 · 1 event
- Strong Wind in Arizona, February 26 to 27, 2011$40,000 · 1 event
- Heavy Snow in Arizona, February 26 to 28, 20119 events
- Frost and Freeze in Oregon, February 26, 20115 events
- Frost and Freeze in Oregon, February 26 to 27, 20115 events
- Flooding in Indiana, February 26 to 28, 20114 events
- High Wind in Montana, February 26, 201158 kt wind · 3 events
- Blizzard in Montana, February 26 to 27, 20113 events
- Blizzard and High Wind in Alaska, February 26 to 28, 2011$5,000 · 87 kt wind · 3 events
- Winter Storm in California, February 26, 20113 events
- Winter Storm in Montana, February 26 to 28, 20112 events
- Heavy Snow in Arizona, February 26 to 27, 20112 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 282602, 282603, 282604.